serial: Control and Cybernetics vol.30, 3 (2001), p. 303-322
project(s): IAA1075005, GA AV ČR, GA201/00/0768, GA ČR, 11320007, GA MŠk
keywords: optimal control, integral equation, Young measures
Existence of an optimal control for certain systems governed by nonlinear Fredholm integral equations that are of a Hammerstein type with respect to the control is proved under convexity of the orientor field by using a relaxed problem. Then, this convexity assumption is put away by finer analysis of the maximum principle. Illustrative examples are presented.